Browse "MA-Journal Papers(저널논문)" byAuthorBae, Myoungjean

Showing results 1 to 11 of 11

1
3-D axisymmetric subsonic flows with nonzero swirl for the compressible Euler-Poisson system

Bae, Myoungjeanresearcher; Weng, Shangkun, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.35, no.1, pp.161 - 186, 2018-01

2
CONTACT DISCONTINUITIES FOR 2-DIMENSIONAL INVISCID COMPRESSIBLE FLOWS IN INFINITELY LONG NOZZLES

Bae, Myoungjeanresearcher; Park, Hyangdong, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.3, pp.1730 - 1760, 2019

3
Contact discontinuities for 3-D axisymmetric inviscid compressible flows in infinitely long cylinders

Bae, Myoungjeanresearcher; Park, Hyangdong, JOURNAL OF DIFFERENTIAL EQUATIONS, v.267, no.5, pp.2824 - 2873, 2019-08

4
PRANDTL-MEYER REFLECTION FOR SUPERSONIC FLOW PAST A SOLID RAMP

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, QUARTERLY OF APPLIED MATHEMATICS, v.71, no.3, pp.583 - 600, 2013

5
RADIAL TRANSONIC SHOCK SOLUTIONS OF EULER-POISSON SYSTEM IN CONVERGENT NOZZLES

Bae, Myoungjeanresearcher; Park, Yong, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, v.11, no.5, pp.773 - 791, 2018-10

6
Regularity of solutions to regular shock reflection for potential flow

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, Inventiones Mathematicae, v.175, no.3, pp.505 - 543, 2009-03

7
Stability of contact discontinuity for steady Euler system in infinite duct

Bae, Myoungjeanresearcher, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v.64, no.4, pp.917 - 936, 2013-08

8
Subsonic Flow for the Multidimensional Euler-Poisson System

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.220, no.1, pp.155 - 191, 2016-04

9
SUBSONIC SOLUTIONS FOR STEADY EULER-POISSON SYSTEM IN TWO-DIMENSIONAL NOZZLES

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.46, no.5, pp.3455 - 3480, 2014

10
Transonic Shocks in Multidimensional Divergent Nozzles

Bae, Myoungjeanresearcher; Feldman, Mikhail, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.201, no.3, pp.777 - 840, 2011-09

11
Two-dimensional subsonic flows with self-gravitation in bounded domain

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.14, pp.2721 - 2747, 2015-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0